Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 131, Number 1
HTML articles powered by AMS MathViewer

Equivalence of Markov processes
Donald A. Dawson PDF
Trans. Amer. Math. Soc. 131 (1968), 1-31
On Klein’s combination theorem. II
Bernard Maskit PDF
Trans. Amer. Math. Soc. 131 (1968), 32-39
Topological conjugacy of affine transformations of tori
Peter Walters PDF
Trans. Amer. Math. Soc. 131 (1968), 40-50
Classification of the actions of the circle on $3$-manifolds
Frank Raymond PDF
Trans. Amer. Math. Soc. 131 (1968), 51-78
The branch point structure of extensions of interior boundaries
Morris L. Marx PDF
Trans. Amer. Math. Soc. 131 (1968), 79-98
Functions starlike of order $\alpha$
Melvyn Klein PDF
Trans. Amer. Math. Soc. 131 (1968), 99-106
On the Hewitt realcompactification of a product space
W. W. Comfort PDF
Trans. Amer. Math. Soc. 131 (1968), 107-118
Point derivations in certain sup-norm algebras
S. J. Sidney PDF
Trans. Amer. Math. Soc. 131 (1968), 119-127
Properties of the sequence of closed powers of a maximal ideal in a sup-norm algebra
S. J. Sidney PDF
Trans. Amer. Math. Soc. 131 (1968), 128-148
Primary ideals and valuation ideals. II
Robert Gilmer and William Heinzer PDF
Trans. Amer. Math. Soc. 131 (1968), 149-162
Some properties of Laplace transforms of measures
O. S. Rothaus PDF
Trans. Amer. Math. Soc. 131 (1968), 163-169
Conditions implying that a $2$-sphere is almost tame
L. D. Loveland PDF
Trans. Amer. Math. Soc. 131 (1968), 170-181
Some continuity properites of Brownian motion with the time parameter in Hilbert space
Simeon M. Berman PDF
Trans. Amer. Math. Soc. 131 (1968), 182-198
On the distribution of values of meromorphic functions
Fred Gross PDF
Trans. Amer. Math. Soc. 131 (1968), 199-214
On factorization of meromorphic functions
Fred Gross PDF
Trans. Amer. Math. Soc. 131 (1968), 215-222
Families of nonnegative divisors
Theodore J. Barth PDF
Trans. Amer. Math. Soc. 131 (1968), 223-245
A Riesz representation theorem in the setting of locally convex spaces
Robert K. Goodrich PDF
Trans. Amer. Math. Soc. 131 (1968), 246-258
On the strong law of large numbers and the central limit theorem for martingales
Miklós Csörgő PDF
Trans. Amer. Math. Soc. 131 (1968), 259-275